# SDR 95ZZZX2056

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3045S
- Make and model: Slnsby T67M260
- Aircraft serial: 920646
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Part number: T67B45251
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING ACFT, NOSE STEERING WAS LOST.  INSP WAS DONE AND THE NOSE STEERING ROD HAD SHEARED AT THE ADJUSTMENT NUTS.  UNKNOWN WHY ROD SHEARED.  THIS IS THE FIRST OCCASION.
